Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diabetic. Having erection and ejaculation problem. Any advice?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5204 Questions
Hi, am having a problems. I am diabetic i used to have problem to get hard, seen my gp i was given vigra which has been helping. now its been nearly 6 weeks now i get hard, but i cant cum i feel am about to cum but its not . can you please advise
Posted Sat, 23 Mar 2013 in Men's Health
Answered by Dr. P. T. Patil 36 minutes later
Thanks for writing to us.
Based on the facts that you have posted it appears that you have a problem of not getting Ejaculation. It will be better if you provide me few more details which can help me diagnose your problem.
1) Do you get orgasm or not ?
2) Do you lose erection without ejaculation?
Assuming that your diabetes is well controlled ( do let me know if that is not the case) and you are getting orgasm, your problem seems to be due to Psychological inhibition or due to incomplete stimulation
Help of a qualified psychiatrist will be of much help as counseling can help to a great extent.
If it is due to incomplete stimulation, you may need to use Vibrator to get complete stimulation of penis which will help in getting Ejaculation.
Hope I have answered your query.Please feel free to ask if you have any more questions. I shall be happy to help you.
Thanks with Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor